RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 7, Pages 1217–1221 (Mi de9466)  

Numerical methods

On a domain decomposition method in nonstationary problems of mathematical physics

N. G. Zhadaeva

Belarusian State University, Minsk

Full text: PDF file (921 kB)

English version:
Differential Equations, 1995, 31:7, 1163–1168

Bibliographic databases:
UDC: 519.63
Received: 22.02.1995

Citation: N. G. Zhadaeva, “On a domain decomposition method in nonstationary problems of mathematical physics”, Differ. Uravn., 31:7 (1995), 1217–1221; Differ. Equ., 31:7 (1995), 1163–1168

Citation in format AMSBIB
\Bibitem{Zha95}
\by N.~G.~Zhadaeva
\paper On a domain decomposition method in nonstationary problems of mathematical physics
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 7
\pages 1217--1221
\mathnet{http://mi.mathnet.ru/de9466}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429780}
\zmath{https://zbmath.org/?q=an:0863.65057}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 7
\pages 1163--1168


Linking options:
  • http://mi.mathnet.ru/eng/de9466
  • http://mi.mathnet.ru/eng/de/v31/i7/p1217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019